# SDR FDEA201309272420

- Difficulty date: September 27, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102911
- Part serial: 00
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  S26R  BS 1460 FRAME INBD FLANGE CORRODED.  REMOVED CORROSION FROM FRAME FLANGE IAW SRM 51-10-02.  FOUND TO BE IN LIMITS IAW SRM 53-00-07, FIG 101, DETAIL II.  AFTER CORROSON REMOVAL FOUND GOUGED.  REMOVED GOUGE IAW SRM 51-10-02.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07 FIG 101, DETAIL II.  R & R FRAME IAW SRM 51-40-02.  CAT "A" MAJOR REPAIR.
